MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTR-23-US
Medical Device Problem Codes Fluid/Blood Leak (1250); Gradient Increase (1270); Perivalvular Leak (1457); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Thickening of Material (4056); Device Stenosis (4066); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Stenosis (2263); Thrombosis/Thrombus (4440)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 5 years and 6 months following the implant of a transcatheter valve, a computed tomography (ct) scan was performed that revealed the valve failed due to an unknown reason.Additionally, possible thrombus/pannus formation inside the valve frame was also observed.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Updated data: b5.B6.B7.E1.E4 email.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that 5 years and 3 months following the implant of the valve, a transthoracic echocardiogram (tte) was performed that revealed moderate mitral regurgitation, aortic valve stenosis, and moderate aortic regurgitation.5 years and 5 months following the implant of the valve, a transesophageal echocardiogram (tee) was performed that revealed a mean aortic gradient of 15.1 millimeters of mercury (mm hg), and mild paravalvular leak (pvl).The patient was being evaluated for treatment options and a follow up echocardiogram would be performed in 6 months.
 
Event or Problem Description
It was reported that approximately 5 years and 6 months following the implant of a transcatheter valve, a computed tomography (ct) scan was performed that revealed the valve failed due to an unknown reason.Additionally, possible thrombus/pannus formation inside the valve frame was also observed.No patient complications were reported as a result of this event.Additional information was received that 5 years and 3 months following the implant of the valve, a transthoracic echocardiogram (tte) was performed that revealed moderate mitral regurgitation, aortic valve stenosis, and moderate aortic regurgitation.5 years and 5 months following the implant of the valve, a transesophageal echocardiogram (tee) was performed that revealed a mean aortic gradient of 15.1 millimeters of mercury (mm hg), and mild paravalvular leak (pvl).The patient was being evaluated for treatment options and a follow up echocardiogram would be performed in 6 months.Additional information was received that the moderate regurgitation was central.
 
Additional Manufacturer Narrative
Updated: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT R TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23794198
Report Number9617601-2025-03448
Device Sequence Number5522198
Product Code NPT
UDI-Device Identifier00763000017651
UDI-Public(01)00763000017651(17)200710
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2020
Device Model NumberEVOLUTR-23-US
Device Catalogue NumberEVOLUTR-23-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer12/12/2025
01/21/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/07/2026
02/17/2026
Date Device Manufactured07/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale